Side Effects

Share now
Share on facebook
Share on twitter
Share on linkedin

Side Effects

This photo shows how much I lay around and have no energy and just really sleepy.  I think it is mainly a side effect and maybe it is the weight issue too.  Some of the medications have made me gain a bunch of weight. I went from living a really active life style and lived in Colorado and now that I’m back in ND, I’m just so exhausted most of the time. A lot of the medication I was on just kind of sedated me and the weight gain has not helped me. I guess [this can] just educate that though the medication may help with anxiety it can have side effects that you just feel like no energy and you want to lie around all the time.  Seems like the majority of medications may cause side effects.  This was the first time I just feel like I just can’t do anything.  Maybe people developing the medications need to be more aware of these.  Educate people that you may feel or need to make a decision about do you want to feel anxious or the sleepy–  “Which one would you prefer?”  I would rather be tired than feeling like I am so jumpy all day.  Just wish there was a medication that I would not feel so overly exhausted.